# SDR UPS04842391

- Difficulty date: May 3, 2004
- Submitted: May 19, 2004
- Operation: Air carrier
- Aircraft: N730UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46030
- Aircraft time: 71,966 hours, 48,533 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3779659U501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 STATION 850 LONGERON 5R END FITTING IS CRACKED.  REMOVED AND REPLACED FITTING IAW DWG 3779659 AND SRM 51-1-20D, AND M/M 20-14-00.
